Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
I too started 5 mcg of Byetta on July 23,2012. Initially,I had jitteriness similiar to too much caffeine and a constant "tight head" like my skin was stretched tight on my scalp. I immediately noticed improved #'s. My morning highs have plummeted from 160-180's to 100-110 after three weeks. I can still spike to 200 when I'm bad,but a walk brings it down imediately. I do have a full feeling most of the time and my hunger is down along with my weight. I've lost 4# in three weeks.
For me,this is a wonder drug. I'm blessed to have a generous prescription plan.